# SDR SWIA97842

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Cam
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE UPON BRINGING GEAR HANDLE TO UP POSITION, BOTH A AND B INTRANSIT LIGHTS ILLUMINATED FOR RT MAIN, ACCOMPANIED BY LOUD RUMBLE.  RETURNED TO FIELD.  FOUND GEAR UPLOCK CAMS AND FORWARD PART OF RIGHT GEAR DOORS TO BE IN POOR CONDITION AND BINDING.  RECONDITIONED HOOK AND ROLLERS, INSPECTED REST OF LANDING GEAR SYSTEM IAW MM 32.  ALL ELSE FOUND GOOD.   PERFORMED SEVERAL GEAR SWINGS WITH NO PROBLEMS NOTED.
